# SDR REXA2016020700303

- Difficulty date: February 7, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR BOTTOM AFT & BOTTOM AFT CORNER SEAL RETAINER FOUND DENTED, REQUIRES REPLACEMENT.  REPLACED CARGO DOOR SEAL RETAINER BOTTOM AFT & BOTTOM AFT CORNER IAW  SRM 51-40-11, 51-42-06, 51-25-00 & 51-23-00-910-801.
